Fizika Nizkikh Temperatur: Volume 44, Number 12 (December 2018), p. 1654-1660    ( to contents , go back )

Superdiffusive transport in one-dimensional disordered Dirac model

V. Slavin and Y. Savin

B. Verkin Institute for Low Temperature Physics and Engineering of the National Academy of Sciences of Ukraine 47 Nauky Ave. Kharkov, 61103, Ukraine
E-mail: slavin@ilt.kharkov.ua

Received July 25, 2018, published online October 26, 2018

Abstract

We have considered discrete one-dimensional Dirac equation in the framework of quantum dimer model with Bernoulli distribution. It has been shown, that superdiffusive transport regime is realized at several combinations of particle mass and amplitude of potential. For the case of non-zero mass it has been shown, that the only one point exists, where Lyapunov exponent is equal to zero. In the framework of dimer model with “random masses” it has been established, that localization is absent.

Key words: low-dimensional systems, disordered systems, superdiffusive transport, Dirac equation.

Download 815595 byte View Contents